研究领域

复几何、解析与代数几何、Kähler几何

教育背景

2014-2016  博士  法国格勒诺布尔大学
2010-2014  博士  复旦大学
2006-2010  学士  武汉大学

工作经历

2018–至今  清华大学丘成桐数学科学中心/数学科学系  副教授

2016–2018  美国西北大学  Boas助理教授

荣誉与奖励

2016  新世界数学奖  博士论文金奖

发表论文

Recent and selected publications:

[1] Positivity of valuations on convex bodies and invariant valuations by linear actions (with N.-B. Dang). J. Geom. Anal. 31 (2021), 10718–10777.

[2] Hodge-index type inequalities, hyperbolic polynomials, and complex Hessian equations. Int. Math. Res. Not. IMRN (2021), no.15, 11652–11669.

[3] Positivity functions for curves on algebraic varieties (with B. Lehmann). Algebra & Number Theory 13 (2019), no.6, 1243–1279.

[4] Teissier's problem on the proportionality of big and nef classes over a compact Kähler manifold (with J. Fu). Algebr. Geom. 6 (2019), no.2, 177–185.

[5] Characterizing volume via cone duality. Math. Ann. 369 (2017), no.3-4, 1527–1555.

[6] Convexity and Zariski decomposition structure (with B. Lehmann). GAFA 26 (2016), no.4, 1135–1189.